The inverse and determinant of a 2 × 2 uniformly distributed random matrix

Williamson R.C. and Downs T. (1988) The inverse and determinant of a 2 × 2 uniformly distributed random matrix. Statistics and Probability Letters, 7 2: 167-170. doi:10.1016/0167-7152(88)90044-2


Author Williamson R.C.
Downs T.
Title The inverse and determinant of a 2 × 2 uniformly distributed random matrix
Journal name Statistics and Probability Letters   Check publisher's open access policy
ISSN 0167-7152
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1016/0167-7152(88)90044-2
Volume 7
Issue 2
Start page 167
End page 170
Total pages 4
Subject 1804 Statistics, Probability and Uncertainty
2613 Statistics and Probability
Abstract Formulae are derived for the density of the determinant and the elements of the inverse of a 2 × 2 matrix, with entries which are independent random variables uniformlly distributed on [0,1]. Graphs of the densities are presented, and the relevance of the results to interval matrices is discussed.
Keyword arithmetic functions of random variables
convolutions
interval matrix
random determinant
random matrix
unform random variable
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 13:42:53 EST by System User